# SDR 05FDEA01391

- Difficulty date: May 20, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTER FUEL CUTOUT FOR PANEL 650PB HAS TWO HOLES DOUBLE DRILLED.  CHAMFERED 1 EACH HOLE IAW SRM A310 51-40-44.  FOUND TO BE WITHIN LIMITS IAW A310 SRM 57-20-12 FIG 201.  REPAIRED 1 EACH HOLE WITH BUSHING IAW EA 6-5710-88828 PT1 AND TD/J1/S1/00726/2005.  INSTALLED DOME NUT IAW A310 SRM 51-40-21.  DOME SEALED IAW A310 SRM 51-76-20.  THIS IS A MAJOR REPAIR IAW FEDEX GMM 6-2-100.
